zbMATH — the first resource for mathematics

On a paper of Ladislav Prochazka. (English) Zbl 0122.27701

group theory
Full Text: EuDML
[1] R. Baer: Abelian groups without elements of infinite order. Duke Math. J. 3 (1937), 68- 122. · Zbl 0016.20303
[2] L. Fuchs: Abelian groups. Publishing house of the Hungarian Academy of Sciences, Budapest, 1958. · Zbl 0091.02704
[3] L. Proch√°zka: Zur Spaltbarkeit von gewissen abelschen Erweiterungen der spaltbaren abelschen Gruppen. Czechosl. Math. J. 11 (86) (1961), 365-380. · Zbl 0101.01902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.